Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What could be the reason for recurring fever,headaches,vision problems and purple patches on the legs ?

my boyfriend has headaches, and says the scalp under the hair is painful to touch what can this be headaches, vision problems, has had a fever off and on, and I noticed splotchy patches of purple over his feet,ankles, and lower legs.
Asked On : Tue, 12 Jul 2011
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
please consult physician and get a check up and tests done to have a right diagnosis and proper treatment
it may be some viral fever
there may be some blood disorder
clinical examination and investigations will help reaching a diagnosis and treatment
hope he get well soon
Answered: Tue, 12 Jul 2011
I find this answer helpful
  User's Response
Hi Shirley Silva
Welcome to HealthcareMagic.
This could be a migraine.However there are chances that he can have a vascular disorder which is causing all his symptoms.
He need thorough evaluation to know if any underlying disease.
I advise him to visit his Physician and get evaluated for the same.
To ease the symptoms he can take a Paracetmol , avoid bright places , have regular diet schedule.
Take care
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor